Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On transformations preserving Laguerre-Forsyth canonical form


Author: Frederick A. Homann
Journal: Proc. Amer. Math. Soc. 9 (1958), 408-411
MSC: Primary 53.00; Secondary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093781-6
Erratum: Proc. Amer. Math. Soc. 10 (1959), 174-174.
MathSciNet review: 0093781
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Hagen, Synopsis der höheren Mathematik, b. 1, Berlin, 1891.
  • [2] Ernest Preston Lane, A Treatise on Projective Differential Geometry, University of Chicago Press, Chicago, Ill., 1942. MR 0007286
  • [3] E. J. Wilczynski, Projective differential geometry of curves and ruled surfaces, Leipzig, 1906.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00, 34.00

Retrieve articles in all journals with MSC: 53.00, 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093781-6
Article copyright: © Copyright 1958 American Mathematical Society